MENTOR TEXAS SX MPP GEL 550CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3545501 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Granuloma (1876); Breast Discomfort/Pain (4504)
| Date of Event |
11/01/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a (b)(6) caucasian female who underwent primary breast augmentation with a 550cc mentor memorygel breast implant experienced spontaneous right sided rupture, irritation, and granuloma post procedure.The rupture was diagnosed through mammography and ultrasound.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).